Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Female body builder taking anavar. Pregnant. Will the foetus be at risk?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 3041 Questions
I am a female body builder and was on a 12 week cycle of anavar. My last dose was July 07. In August I found out I am 4 weeks pregnant. I was wondering if the fetus is at risk?
Posted Sun, 8 Sep 2013 in Pregnancy
Answered by Dr. Luchuo Engelbert Bain 1 hour later
Brief Answer:
Anavar is an absolute contraindication

Detailed Answer:
hi and thanks for the query,

Anavar IS CONTRAINDICATED IN PREGNANCY. You just have to take no new dose again during pregnancy. It has very adverse effects on pregnancy.

The last dose on the 7th of July,I do not think it will actually affect your baby. But you do not have to take any dose again. you really need not be worried as any serious effects for now.

For now, I think the baby should not be affected. Consulting a gynecologist for a complete review and an ultrasound if need be could be useful

Thanks and kind regards.

Bain LE, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor